Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 57 (2020), 483-507
Published electronically: April 20, 2020
Full text: PDF


MR: 0690844 (85e:32028)
Scott Wolpert
On the symplectic geometry of deformations of a hyperbolic surface.
Annals of Mathematics. Second Series 117, (1983), no. 2, 207–234
Reviewed by: William Harvey

MR: 1677888 (2000b:57025)
Jean-Pierre Otal
Thurston’s hyperbolization of Haken manifolds.
1998, 77–194 pp.
Reviewed by: Lee Mosher

MR: 1354958 (97h:57028)
David Gabai
On the geometric and topological rigidity of hyperbolic $3$-manifolds.
Journal of the American Mathematical Society 10, (1997), no. 1, 37–74
Reviewed by: G. Peter Scott

MR: 1478844 (98i:32030)
Curtis T. McMullen
Complex earthquakes and Teichmüller theory.
Journal of the American Mathematical Society 11, (1998), no. 2, 283–320
Reviewed by: Darryl McCullough

MR: 1730906 (2001d:32016)
Frederick P. Gardiner and Nikola Lakic
Quasiconformal Teichmüller theory.
Mathematical Surveys and Monographs, 76, American Mathematical Society, Providence, RI, 2000, xx+372 pp., ISBN 0-8218-1983-6, $89.00
Reviewed by: William Abikoff

MR: 2010740 (2005b:32029)
Alex Eskin, Howard Masur and Anton Zorich
Moduli spaces of abelian differentials: the principal boundary, counting problems, and the Siegel-Veech constants.
Publications Mathématiques. Institut de Hautes Études Scientifiques, (2003), no. 97, 61–179
Reviewed by: Serge L. Tabachnikov

MR: 2000471 (2005b:32030)
Maxim Kontsevich and Anton Zorich
Connected components of the moduli spaces of Abelian differentials with prescribed singularities.
Inventiones Mathematicae 153, (2003), no. 3, 631–678
Reviewed by: Serge L. Tabachnikov

MR: 2144543 (2007g:32009)
Kefeng Liu, Xiaofeng Sun and Shing-Tung Yau
Canonical metrics on the moduli space of Riemann surfaces. I.
Journal of Differential Geometry 68, (2004), no. 3, 571–637
Reviewed by: Julien Keller

MR: 2233852 (2009k:32011)
Vladimir Fock and Alexander Goncharov
Moduli spaces of local systems and higher Teichmüller theory.
Publications Mathématiques. Institut de Hautes Études Scientifiques, (2006), no. 103, 1–211
Reviewed by: William Goldman

MR: 3418528
Alex Eskin, Maryam Mirzakhani and Amir Mohammadi
Isolation, equidistribution, and orbit closures for the $\textrm {SL}(2,\Bbb R)$ action on moduli space.
Annals of Mathematics. Second Series 182, (2015), no. 2, 673–721
Reviewed by: Boris Hasselblatt

MR: 3726616
Maryam Mirzakhani and Jan Vondrák
Sperner’s colorings and optimal partitioning of the simplex.
2017, 615–631 pp.
Reviewed by: Eoin Long

MR: 3814652
Alex Eskin and Maryam Mirzakhani
Invariant and stationary measures for the $\textrm {SL}(2,\Bbb R)$ action on moduli space.
Publications Mathématiques. Institut de Hautes Études Scientifiques 127, (2018), 95–324
Reviewed by: Thomas Ward

Journal: Bull. Amer. Math. Soc. 57 (2020), 483-507
Article copyright: © Copyright 2020 American Mathematical Society